# SDR 96UAL900802

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Engine: Pwa PW4077
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Part number: 56H156
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 5,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE 6TH STAGE HIGH PRESSURE COMPRESSOR VARIABLE STATOR VANE BEYOND CRACK LIMITS.  ALSO, SUSPECT A CRACK AT THE TENTH VANE BELOW AP3 PORT.  *S/D*  REMOVED ENGINE AND REPLACED ALL HPC 6TH STAGE STATOR VANES.  PROBLEM PREVIOUSLY DOCUMENTED.  NEW VANE DESIGN IN PROCESS.
